# SDR UHLA2015022100137

- Difficulty date: February 21, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 29,272 hours, 17,978 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL RT SIDE LOWER CORNER CRACKED.  PERFORMED PERM REPAIR TO RT APU REMOVEABLE FIREWALL IAW SRM 53-31-21.
